UnissResearch

Logo Universitàegli studi di Sassari
titoli, abstracts, parole chiave >>>
A Global bifurcation result for a semilinear elliptic equation

Gladiali, Francesca Maria (2010) A Global bifurcation result for a semilinear elliptic equation. Journal of Mathematical Analysis and Applications, Vol. 369 (1), p. 306-311. eISSN 1096-0813. Article.

Full text not available from this repository.

DOI: 10.1016/j.jmaa.2010.03.018

Abstract

We consider the problem where A is an annulus of , N[greater-or-equal, slanted]2, p[set membership, variant](1,+[infinity]) and [lambda][set membership, variant](-[infinity],0]. Recent results (Gladiali et al., 2009 [5]) ensure that there exists a sequence of values of the exponent {pk} at which nonradial bifurcation from the radial solution occurs. We prove the existence of global branches of nonradial solutions bifurcating from the curve of radial ones.

Item Type:Article
ID Code:4743
Status:Published
Refereed:Yes
Uncontrolled Keywords:Semilinear elliptic equations, bifurcation
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Divisions:001 Università di Sassari > 03 Istituti > Matematica e fisica
Publisher:Elsevier
eISSN:1096-0813
Deposited On:29 Oct 2010 13:03

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page